Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Axiom ${\text{A + NO}}$ cycles$ \Rightarrow \zeta _f \left( t \right)$ rational


Author: John Guckenheimer
Journal: Bull. Amer. Math. Soc. 76 (1970), 592-594
MSC (1970): Primary 3465, 5536, 5750
DOI: https://doi.org/10.1090/S0002-9904-1970-12449-1
MathSciNet review: 0254871
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin and B. Mazur, On periodic points, Ann. of Math. (2) 81 (1965), 82-99 MR 31 #754. MR 176482
  • 2. A. Dold, Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965), 1-8. MR 33 #1850. MR 193634
  • 3. J. Serre, Rationalité der fonctions ζ des variétés algebriques, Seminàire Bourbaki, (1959/60) fasc. 2, exposes 198, Secrétatiat mathématique, Paris, 1960. MR 23 #A2273.
  • 4. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • 5. S. Smale, Ω-stability theorem, Proc. Sympos. Pure Math. 14 (1970), 289-297. MR 271971
  • 6. A. Weil, Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc. 55 (1949), 497-508. MR 10, 592. MR 29393
  • 7. R. F. Williams, The zeta function of an attractor, Conference on the Topology of Manifolds (Michigan State University, E. Lansing, Mich., 1967) Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 155-161. MR 38 #3877. MR 235573
  • 8. R. F. Williams, One-dimensional non-wandering sets, Topology 6 (1967), 473-487. MR 36 #897. MR 217808

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3465, 5536, 5750

Retrieve articles in all journals with MSC (1970): 3465, 5536, 5750


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12449-1

American Mathematical Society